# SDR TRBA20120819002

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,709 hours, 38,502 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SERVICE DOOR EMERGENCY LIGHT COVER BROKEN.  ACFT REMOVED FROM SERVICE.  R & R THE SERVICE DOOR EMERGENCY LIGHT COVER, AS PER 33-50-00.  ACFT RETURNED TO SERVICE.
